# SDR 07FDEA03244

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53974259200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED LONGITUDINAL PROFILE BETWEEN FRAME 65-66 LHS OF AD OF FLOOR SUPPORT STRUCTURE.  REPAIR PERFORMED BY REPLACEMENT OF LONGITUDINAL PROFILE IAW SRM 51-72-10.
